# SDR 07FDEA01507

- Difficulty date: April 16, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A5517874000100
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS - FRACTION 341BB AT L/E OF RT THS W/UPPER SKIN SURFACE W/DENT REPAIRED PER SRM 55-12-12 FIG 203.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
